Langrangian subvarieties of abelian four-folds

Research output: Contribution to journalArticle

Original languageEnglish (US)
Article numberKodaira's issue
Pages (from-to)19-36
JournalAsian Journal of Mathematics
Volume4
Issue number1
StatePublished - 2000

Cite this

Langrangian subvarieties of abelian four-folds. / Bogomolov, Fedor; Tschinkel, Yuri.

In: Asian Journal of Mathematics, Vol. 4, No. 1, Kodaira's issue, 2000, p. 19-36.

Research output: Contribution to journalArticle

@article{3914f92bc98d4b8a9a5f8883c17bce50,
title = "Langrangian subvarieties of abelian four-folds",
author = "Fedor Bogomolov and Yuri Tschinkel",
year = "2000",
language = "English (US)",
volume = "4",
pages = "19--36",
journal = "Asian Journal of Mathematics",
issn = "1093-6106",
publisher = "International Press of Boston, Inc.",
number = "1",

}

TY - JOUR

T1 - Langrangian subvarieties of abelian four-folds

AU - Bogomolov, Fedor

AU - Tschinkel, Yuri

PY - 2000

Y1 - 2000

M3 - Article

VL - 4

SP - 19

EP - 36

JO - Asian Journal of Mathematics

JF - Asian Journal of Mathematics

SN - 1093-6106

IS - 1

M1 - Kodaira's issue

ER -